# SDR DXTA2024060711983

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 5,585 hours, 3,668 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, RECEIVED A RT MLG UNSAFE RED X W/ AURAL MLG & GEAR DISAGREE R CAS. RAN QRH & BLOWED DOWN MLG,  GEAR INDICATED GREEN & LOCKED. LATER,  RECEIVED RT MLG UNSAFE YELLOW X.  RAN QRH AGAIN,  AFTER RELEASING MLG UNLOCKS, 3 GEAR, GREEN. DECLARED AN EMERGENCY & LANDED, NO ISSUES.  ON POWER UP,  RT MLG RED UNSAFE ON MFD. CHKD GEAR PCBS & FOUND ALL 3 GEAR INDICATING DOWN & LOCKED. RT MLG INDICATING UP & LOCKED. CYCLED RT MLG UP LOCK SWITCH & RT MLG INDICATION RETURNED TO NORMAL IAW WDM 32-30-01. SAME PROBLEM LAST LEG.  MANIPULTED RT MLG UPLOCK HARNESS & TAXIED ACFT. 3 MLG INDICATIONS REMAINED GREEN DOWN & LOCKED. MCC ELECTS TO FERRY ACFT TO ACCOMPLISH RT MLG UPLOCK SWITCH REPLACEMENT & GEAR SWINGS.
